Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Second mod $2$ homology of Artin groups

Toshiyuki Akita and Ye Liu

Algebraic & Geometric Topology 18 (2018) 547–568
Abstract

In this paper, we compute the second mod 2 homology of an arbitrary Artin group, without assuming the K(π,1) conjecture. The key ingredients are (A) Hopf’s formula for the second integral homology of a group and (B) Howlett’s result on the second integral homology of Coxeter groups.

Keywords
Artin groups, Coxeter groups, group cohomology
Mathematical Subject Classification 2010
Primary: 20F36, 20J06
Secondary: 20F55
References
Publication
Received: 19 February 2017
Revised: 28 June 2017
Accepted: 16 July 2017
Published: 10 January 2018
Authors
Toshiyuki Akita
Department of Mathematics
Hokkaido University
Sapporo
060-0810
Japan
Ye Liu
Department of Mathematics
Hokkaido University
Sapporo
Japan